Show simple item record

dc.creatorCarpintero, Carlos
dc.creatorRajesh, N.
dc.creatorRosas Rodriguez, Ennis Rafael
dc.date.accessioned2019-01-24T15:32:46Z
dc.date.available2019-01-24T15:32:46Z
dc.date.issued2018
dc.identifier.issn2066-7752
dc.identifier.urihttp://hdl.handle.net/11323/2199
dc.description.abstractThe aim of this paper is to introduce and study upper and lower !-continuous functions. Some characterizations and several proper- ties concerning upper (resp. lower) !-continuous functions are obtained.es_ES
dc.language.isoenges_ES
dc.publisherActa Universitatis Sapientiae, Mathematicaes_ES
dc.rightsAtribución – No comercial – Compartir iguales_ES
dc.subject!-closed spacees_ES
dc.subject!-open setses_ES
dc.subject!-continuous functionses_ES
dc.titleOn real valued ω-continuous functionses_ES
dc.typeArticlees_ES
dcterms.referencesK. Al-Zoubi, B. Al-Nashef, The topology of ω-open subsets, Al-Manarah J., (9) (2003), 169–179. A. Al-Omari, M. S. M. Noorani, Contra-ω-continuous and almost ωcontinuous functions, Int. J. Math. Math. Sci., (9) (2007), 169–179. A. Al-Omari, T. Noiri, M. S. M. Noorani, Weak and strong forms of ω-continuous functions, Int. J. Math. Math. Sci., (9) (2009), 1–13. H. Z. Hdeib, ω-closed mappings, Rev. Colombiana Mat., 16 (1982),65–78. H. Z. Hdeib, ω-continuous functions, Dirasat J., 16 (2) (1989),136–142es_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record